# SDR CALA2023080402422

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 28,735 hours, 10,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) M1675 EMERGENCY BATTERY PACK NEEDS REPLACED. TRAN SCRIBED FROM HAECO GSO NRC# 9288044. REMOVED AND REPLACED EMERGENCY PACK M1675 IAW B737NG AMM 33-51-0 6. OPS CHECK GOOD IAW B737NG AMM 33-51-06.
